Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 30, NWS Kansas City, MO

May 19, 20134 counties in Kansas; Buchanan County, Platte County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 19, 2013, 6:49 PM CDT for 4 counties in Kansas; Buchanan County, Platte County, Missouri. It was in force for 41 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2013, 6:49 PM CDT (23:49 UTC)
Expired
May 19, 2013, 7:30 PM CDT
In force
41 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Atchison County, KS, Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Buchanan County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 93 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 7:12 PM CDTTSTM WND GST 601 N Easton Ks, KSWIND REPORTED AS 60 PLUS
May 19, 7:13 PM CDTHAIL 0.751 W De Soto, KS
May 19, 7:15 PM CDTTSTM WND DMGLeavenworth, KSSEVERAL LARGE TREES DOWN
May 19, 7:15 PM CDTTSTM WND GST 60Atchison, KS
May 19, 7:18 PM CDTTSTM WND GST 721 E Gardner, KS
May 19, 7:25 PM CDTTSTM WND GST 70Olathe, KS
May 19, 7:39 PM CDTTSTM WND DMG3 N Weston, MONUMEROUS TREES DOWN IN THE WESTON AREA ALONG AND BLOCKING 45 TO BUCHANAN COUNTY LINE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:47 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-215 J/kg
Mixed-layer LCL
1206 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WUUS53 KEAX 192349
SVREAX
KSC005-091-103-209-MOC021-165-200030-
/O.NEW.KEAX.SV.W.0030.130519T2349Z-130520T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
649 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ATCHISON COUNTY IN NORTHEAST KANSAS...
  JOHNSON COUNTY IN EAST CENTRAL KANSAS...
  LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
  WYANDOTTE COUNTY IN NORTHEAST KANSAS...
  SOUTHWESTERN BUCHANAN COUNTY IN NORTHWEST MISSOURI...
  PLATTE COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 730 PM CDT

* AT 643 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HOLTON TO LAWRENCE TO GLOBE...AND MOVING NORTHEAST
  AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TONGANOXIE...EDGERTON...GARDNER...BASEHOR...DE SOTO...ATCHISON...
  BONNER SPRINGS...LANSING...OLATHE...LEAVENWORTH...EDWARDSVILLE...
  WESTON...SHAWNEE...LENEXA...LAKE QUIVIRA...PLATTE CITY...WEATHERBY
  LAKE...PARKVILLE...MERRIAM AND MISSION.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
  I-35 IN KANSAS BETWEEN MILE MARKERS 204 AND 235.
  I-635 BETWEEN MILE MARKERS 0 AND 12.
  I-435 LOOP FROM MILE MARKERS 0 TO 39...75 TO 83.
  I-29 BETWEEN MILE MARKERS 3 AND 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3965 9557 3965 9512 3962 9510 3962 9506
      3967 9501 3936 9461 3875 9461 3875 9506
      3898 9506 3895 9508 3897 9519 3941 9519
      3942 9555
TIME...MOT...LOC 2348Z 240DEG 43KT 3950 9558 3900 9525
          3879 9530

HAIL...<.75IN
WIND...60MPH

$$

HAWBLITZEL
2 follow-up statements
859 
WWUS53 KEAX 200005
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
705 PM CDT SUN MAY 19 2013

KSC005-091-103-209-MOC021-165-200030-
/O.CON.KEAX.SV.W.0030.000000T0000Z-130520T0030Z/
LEAVENWORTH KS-JOHNSON KS-WYANDOTTE KS-ATCHISON KS-BUCHANAN MO-
PLATTE MO-
705 PM CDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JOHNSON COUNTY
IN EAST CENTRAL KANSAS...AND ATCHISON...WYANDOTTE AND LEAVENWORTH
COUNTIES IN NORTHEAST KANSAS...AND SOUTHWESTERN BUCHANAN COUNTY IN
NORTHWEST MISSOURI...AND PLATTE COUNTY IN WEST CENTRAL MISSOURI UNTIL
730 PM CDT...

AT 702 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF LANCASTER TO BASEHOR TO EDGERTON...
AND MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GARDNER...BASEHOR...BONNER SPRINGS...ATCHISON...LANSING...
LEAVENWORTH...OLATHE...EDWARDSVILLE...SHAWNEE...WESTON...LAKE
QUIVIRA...LENEXA...PLATTE CITY...WEATHERBY LAKE...PARKVILLE...
MERRIAM...OVERLAND PARK...MISSION...KANSAS CITY KANSAS AND PRAIRIE
VILLAGE.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
  I-35 IN KANSAS BETWEEN MILE MARKERS 204 AND 235.
  I-635 BETWEEN MILE MARKERS 0 AND 12.
  I-435 LOOP FROM MILE MARKERS 0 TO 39...75 TO 83.
  I-29 BETWEEN MILE MARKERS 4 AND 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3965 9557 3965 9512 3962 9510 3962 9506
      3967 9501 3936 9461 3875 9461 3875 9506
      3898 9506 3895 9508 3897 9519 3941 9519
      3942 9555
TIME...MOT...LOC 0005Z 240DEG 43KT 3951 9522 3913 9496
          3884 9498

HAIL...<.75IN
WIND...60MPH

$$

HAWBLITZEL
026 
WWUS53 KEAX 200018
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
718 PM CDT SUN MAY 19 2013

KSC005-091-103-209-MOC021-165-200030-
/O.CON.KEAX.SV.W.0030.000000T0000Z-130520T0030Z/
LEAVENWORTH KS-JOHNSON KS-WYANDOTTE KS-ATCHISON KS-BUCHANAN MO-
PLATTE MO-
718 PM CDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JOHNSON COUNTY
IN EAST CENTRAL KANSAS...AND EASTERN ATCHISON...WYANDOTTE AND
LEAVENWORTH COUNTIES IN NORTHEAST KANSAS...AND SOUTHWESTERN BUCHANAN
COUNTY IN NORTHWEST MISSOURI...AND PLATTE COUNTY IN WEST CENTRAL
MISSOURI UNTIL 730 PM CDT...

AT 711 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ATCHISON TO LEAVENWORTH TO DE SOTO...AND MOVING 
NORTHEAST AT 50 MPH. 60 MPH WINDS WERE REPORTED IN EASTON KS WITH 
THESE STORMS.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
EDWARDSVILLE...SHAWNEE...PLATTE CITY...LENEXA...LAKE QUIVIRA...
WEATHERBY LAKE...OVERLAND PARK...MERRIAM...PARKVILLE...MISSION...
KANSAS CITY KANSAS...RIVERSIDE...FAIRWAY...WESTWOOD...MISSION
HILLS...PRAIRIE VILLAGE...LEAWOOD...RUSHVILLE...TRACY AND CAMDEN
POINT.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
  I-35 IN KANSAS BETWEEN MILE MARKERS 204 AND 235.
  I-635 BETWEEN MILE MARKERS 0 AND 12.
  I-435 LOOP FROM MILE MARKERS 0 TO 39...75 TO 83.
  I-29 BETWEEN MILE MARKERS 4 AND 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3960 9538 3965 9512 3962 9510 3962 9506
      3967 9501 3936 9461 3875 9461 3875 9506
      3898 9506 3895 9508 3897 9519 3941 9519
TIME...MOT...LOC 0017Z 240DEG 43KT 3958 9506 3933 9483
          3898 9486

HAIL...<.75IN
WIND...60MPH

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:16 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 19, 5:16 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
516 PM CDT Sun May 19 2013

.MESOSCALE DISCUSSION...
Issued at 514 PM CDT SUN MAY 19 2013

Convection is quickly growing upscale over central and eastern
Kansas with overall mode taking a quick transition to quasi-linear.
Still may see a few supercells ahead of this developing line capable
of producing very large hail, particularly across far northwest MO
and northeast KS. Overall tornado threat across that area is
relatively low at this time.

Large bowing structure developing near Emporia is taking a track
toward Kansas City, timed to arrive into the KC metro around 7 or 8
pm. As mentioned in an earlier discussion, low-level winds will
become increasingly favorable for bow echoes and embedded
mesovortices capable of producing very strong winds and tornadoes as
the line reaches the MO/KS border. Thus, there is increasing concern
for a potential widespread damaging wind event with a few embedded
tornadoes across east central Kansas and west central Missouri,
including all of the Kansas City metro. The potential also exists for
some significant wind gusts greater than 70 mph when the line
arrives. This wind and isolated tornado threat will continue eastward
later this evening toward central MO, but overall trends may be to
slowly weaken after the storms get east of KC.

&&

.SHORT TERM...(This Evening through Monday Night)
Issued at 243 PM CDT SUN MAY 19 2013

Convection is already beginning to fire ahead of a north-south-
oriented wave over central KS. This wave will be the main player this
evening, and we still expect a line of supercells to develop just
ahead of it through late afternoon. This line should be near a TOP-
STJ line around 5 pm, into the KC metro between 6 pm and 9 pm and
toward Kirksville and Boonville between 9 pm and midnight.

Airmass has become moderately to strongly unstable, evident by 2600
J/kg of CAPE on the 18Z TOP sounding. This combined with a 50-60 kt
mid-level jet streak directly overhead will be more than supportive
of organized severe thunderstorms this afternoon and evening.
Still expect storms capable of very large hail and a few tornadoes to
develop over eastern KS which will transition into a line of storms
over far eastern KS or western MO and race into central MO overnight.
Latest models suggest this transition into linear or quasi-linear mode
may occur a bit earlier than previously thought, possibly as far west
as eastern KS. This line will be capable of producing widespread wind
damage and some embedded tornadoes. Better chances for strong
tornadoes now appear to be southwest of the forecast area, closer to
Wichita, where low-level wind fields will be a bit more supportive.
However, low-level shear will increase after 00Z across far western
MO, and this could support tornadoes embedded within a developing
QLCS as it tracks into Kansas City and points east. Any storms that
maintain supercell structure after 00Z will also have an enhanced
tornado threat.

Another potentially active day is in store for Monday as wind fields
remain supportive of severe storms. Much of the severe threat for
Monday depends on how far south and east the cold front pushes
overnight, and any lingering cloud debris that could cut back on
instability during the day. Models have trended slightly further east
with the location of the front, and thus the severe threat, which now
appears to be focused from near Clinton and Sedalia toward Macon and
points east. If strong instability can redevelop, shear profiles
support a severe line of storms capable of large hail and widespread
wind damage developing across these areas and spreading into eastern
MO and the Ozarks Monday evening. Heavy rain will also be a threat
with this line.

.LONG TERM...(Tuesday through Sunday)
Issued at 243 PM CDT SUN MAY 19 2013

Have lowered thunderstorm chances on Tuesday as latest guidances
indicates convection Monday night may shove effective boundary far
enough to the southeast to push highest chances of redevelopment
into the southeastern portions of the state.

Through Friday, temperatures will return to seasonal normal in the
70s, as high pressure remains in control.  Precipitation chances
begin to increase by next weekend as mid-level heights rise and
moisture returns to the Plains.  Temperatures by next weekend will
again climb back into the 80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1238 PM CDT SUN MAY 19 2013

Line of storms is expected to rapidly develop later this afternoon
across eastern Kansas, ahead of a weak wave that is currently visible
as a band of altocumulus from GRI to SLN and west of ICT. While
timing is still somewhat uncertain, best guess at this time is that
this line of storms will approach the KS/MO state line around 00Z,
progressing toward IRK and COU toward 04Z, give or take a couple of
hours. These storms may be strong with large hail and severe wind
gusts.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

MESOSCALE...Hawblitzel
SHORT TERM...Hawblitzel
LONG TERM...Dux
AVIATION...Hawblitzel
Hazardous weather outlook, May 19, 5:13 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
513 PM CDT SUN MAY 19 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-201130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
513 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS HAS FORMED OVER EASTERN KANSAS LATE
THIS AFTERNOON AND WILL TRACK RAPIDLY NORTHEAST THROUGH THE ENTIRE
REGION THIS EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE
ENTIRE OUTLOOK AREA...THE GREATEST THREAT AND IMPACT WILL EXIST
ACROSS EASTERN KANSAS AND WESTERN MISSOURI...INCLUDING THE GREATER
KANSAS CITY AND ST JOSEPH AREAS. STRAIGHT-LINE DAMAGING WINDS AND
LARGE HAIL ARE LIKELY WITH THIS LINE OF STORMS. ISOLATED SUPERCELLS
EMBEDDED WITHIN THIS LINE WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL
IN EXCESS OF 2 INCHES AND A FEW TORNADOES OVER EASTERN KANSAS AND
WESTERN MISSOURI DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL SEVERE THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON AND
EVENING ACROSS AREAS NEAR AND EAST OF INTERSTATE 35. THE PRIMARY
HAZARDS WILL ONCE GAIN BE LARGE HAIL...DAMAGING WINDS...AND A FEW
TORNADOES. AREAS OF HEAVY RAIN FROM SEVERAL DAYS OF THUNDERSTORMS
MAY LEAD TO LOCALIZED FLOODING PROBLEMS BY MONDAY.

THUNDERSTORMS WILL BE POSSIBLE AREA-WIDE ON TUESDAY AS THE COLD FRONT
FINALLY PUSHES THROUGH THE REGION. THE BEST CHANCE FOR SEVERE
WEATHER WILL BE ACROSS CENTRAL MISSOURI...GENERALLY EAST OF A
CHILLICOTHE TO CLINTON LINE.

SLIGHT CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH
SATURDAY...MAINLY ACROSS EASTERN KANSAS AND WESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT ACROSS THE ENTIRE
OUTLOOK AREA. SPOTTER ACTIVATION WILL ALSO LIKELY BE NEEDED ON
MONDAY.

MJ

In the hours before

Local storm report, May 19, 4:15 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             ROCKPORT                40.42N 95.52W
05/19/2013  E1.00 INCH       ATCHISON           MO   LAW ENFORCEMENT

&&

ABAILEY
Local storm report, May 19, 4:17 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
417 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             ROCKPORT                40.42N 95.52W
05/19/2013  E1.00 INCH       ATCHISON           MO   PUBLIC

&&

ABAILEY
Local storm report, May 19, 4:30 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             2 W WESTBORO            40.53N 95.36W
05/19/2013  M1.75 INCH       ATCHISON           MO   TRAINED SPOTTER

&&

DUX
Local storm report, May 19, 4:56 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
456 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             6 N ROCKPORT            40.50N 95.52W
05/19/2013  M1.75 INCH       ATCHISON           MO   TRAINED SPOTTER

            ALSO 60 TO 70 MPH WINDS

&&

DUX
Local storm report, May 19, 6:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
647 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             RICH HILL               38.10N 94.36W
05/19/2013  E0.88 INCH       BATES              MO   LAW ENFORCEMENT

&&

DUX

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 11:51 PM CDTSpecial Weather StatementEAXAtchison, Doniphan39 min
May 19, 12:09 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan36 min
May 19, 12:20 AM CDTSpecial Weather StatementEAXDoniphan40 min
May 19, 2:17 AM CDTSpecial Weather StatementEAXMiami28 min
May 19, 2:54 AM CDTSpecial Weather StatementEAXJohnson36 min
May 19, 12:51 AM CDTSpecial Weather StatementEAXDeKalb24 min
May 19, 12:59 AM CDTSpecial Weather StatementEAXNodaway, Worth31 min
May 19, 1:07 AM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry, Harrison, Nodaway and 1 more23 min
May 19, 1:30 AM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Harrison, Worth30 min
May 19, 3:59 PM CDTSevere Thunderstorm WarningEAXAtchison46 min
May 19, 4:30 PM CDTSevere Thunderstorm WarningEAXAtchison45 min
May 19, 6:34 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson41 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.